MathSciNet Relay Station
MathSciNet bibliographic data
MR257707 (41 #2356) 46.10
Baker, J. M. Weak sequential completeness in spaces of operators. Proc. Amer. Math. Soc. 25 1970 193–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement